Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Disconnected solutions

Author: W. F. Lucas
Journal: Bull. Amer. Math. Soc. 82 (1976), 596-598
MSC (1970): Primary 90D12
MathSciNet review: 0444065
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. B. Gillies, Solutions to general non-zero-sum games, Ann. of Math. Studies, no. 40 (A. W. Tucker and R. D. Luce, eds.), Princeton Univ. Press, Princeton, N.J., 1959, pp. 47-85. MR 21 #4850. MR 106116
  • 2. W. F Lucas, The proof that a game may not have a solution, Trans. Amer. Math. Soc. 137 (1969), 219-229. MR 38 #5474. MR 237183
  • 3. L. S. Shapley, Open questions, Report of an Informal Conf. on the Theory of n-Person Games (Princeton Univ., March 20—21, 1953), H. W. Kuhn, ed., Princeton, Univ. Press, Princeton, N.J., p. 15.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 90D12

Retrieve articles in all journals with MSC (1970): 90D12

Additional Information


American Mathematical Society